# SDR DALA2025090106463

- Difficulty date: August 28, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 80,076 hours, 37,698 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MISC/DE - DUE TO ELEC IDG 1 OIL LO PR ECAM WARNING.   REMOVED AND REPLACED IDG NR 1. PERFORMED OPS AND LK CK AND IDG DISCONNECT, DURING ENGINE RUN. OPS CKD GOOD. (LP: 7222087)
